# SDR ASOA20130419058

- Difficulty date: April 19, 2013
- Submitted: April 23, 2013
- Operation: Air carrier
- Aircraft: N14937
- Make and model: Emb EMB-145EP
- Aircraft serial: 145026
- Aircraft time: 31,442 hours, 31,040 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12020334044
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 5A INSP THE LAFT FUSELAGE SKIN WAS FOUND TO BE CRACKED AT FR78 STR 09L AROUND 1 RIVET.  MX REMOVED THE DAMAGED SECTION OF SKIN AND PERFORMED A DOUBLER REPAIR ENGINEERING CHANGE/REPAIR AUTHORIZATION EC5330-02501, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
